Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Olshansky V. Y. On One Case of Reducibility of the Equations of Motion of a Complex Mechanical System. Izv. Sarat. Univ. Math. Mech. Inform., 2010, vol. 10, iss. 3, pp. 65-69. DOI: 10.18500/1816-9791-2010-10-3-65-69

Published online: 
15.07.2010
Full text:
(downloads: 41)
Language: 
Russian
Heading: 
UDC: 
531.381, 531.395
DOI: 
10.18500/1816-9791-2010-10-3-65-69

On One Case of Reducibility of the Equations of Motion of a Complex Mechanical System

Autors: 
Olshansky Vladimir Yurevich, Saratov State University
Abstract: 

A mechanical system, consisting of a non-variable rigid body (a carrier) and a subsystem, the configuration and composition of which may vary with time (the motion of its elements with respect to the carrier is specified), is considered. The system moves in a uniform gravitational field around a fixed point of the carrier. Obtained are conditions for the existence of the integral, which is a generalization of the kinetic moment projection integral in the case of variable mass. The system is reduced to an autonomous type. Case of an algebraic integral of the Kovalevskaya type existence is distinguish.

References: 
  1. Ольшанский, В.Ю. Линейный и квадратичный интегралы сложной механической системы / В.Ю. Ольшанский // Прикладная математика и механика. – 1996. – Т. 60, вып. 1. – С. 37–46.
  2. Ольшанский, В.Ю. Свободное движение сложной механической системы с квадратичными интегралами / В.Ю. Ольшанский // Космические исследования. – 1996. – Т. 34, № 2. – С. 145–149.
  3. Ольшанский, В.Ю. О приводимости уравнений свободного движения сложной механической системы / В.Ю. Ольшанский // Прикладная математика и механика. – 1998. – Т. 62, вып. 5. – С. 768–777.
  4. Борисов, А.В. Динамика твердого тела / А.В. Борисов, И.С. Мамаев. – Ижевск: НИЦ «Регулярная и хаотическая динамика», 2001. – 384 с.
  5. Borisov, A.V. Kovalevskaya top and generalizations of integrable systems / A.V. Borisov, I.S. Mamaev, A.G. Kholmskaya // Reg.&Ch. Dyn. – 2000. – V. 6, № 1. – P. 1–16.
  6. Ольшанский, В.Ю. О динамике механической системы изменяемой конфигурации и состава в случае Ковалевской / В.Ю. Ольшанский // Вестн. Сарат. гос. техн. ун-та. – 2008. – Т. 4(36). – С. 39–44.